MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO., LTD DRIVE; BED RAILS

SHENYANG HENYI ENTERPRISE CO., LTD DRIVE; BED RAILS
Model Number 15001ABV
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fall (1848); Multiple Fractures (4519)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a bed rail by an end user's husband, who stated that she has "fallen out of her bed due to the right-side rail not being up." the reporter stated that knobs and pins of the rail were "jammed" or broken off.The reporter did not specify how the rail came to be in that condition.The end user went to the hospital and was diagnosed with 3 cracked ribs.Drive is currently investigating the incident, including attempting to inspect the product, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BED RAILS
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO., LTD
no.386-3 qingnian st.
heping dis.
shenyang, liaoning 11000 4
CH  110004
MDR Report Key17613375
Report Number2438477-2023-00110
Device Sequence Number7510938
Product Code FNL
UDI-Device Identifier00822383179490
UDI-Public822383179490
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2023
Report Date (Section F) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15001ABV
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/26/2023
Date Report to Manufacturer08/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA08/24/2023